Ontology highlight
ABSTRACT: Introduction
Raltegravir, an HIV integrase inhibitor, although generally well tolerated, may cause severe reactions such as drug reaction with eosinophilia and systemic symptoms (DRESS). This syndrome has been associated with impaired drug metabolism, viral reactivation and genetic factors including HLA-B*53:01. We describe two cases of DRESS in a raltegravir-treated cohort and review the relevant literature.Methodology
Medical records from Hospital Universitario de La Princesa (2008-2020) were retrospectively reviewed to identify patients genotyped for HLA-B*53 who received raltegravir. Suspected DRESS cases were assessed using the RegiSCAR scoring system and Naranjo algorithm. A structured literature search was conducted to identify additional published cases.Results<
SUBMITTER: Ramos-Del Moral C
PROVIDER: S-EPMC12482093 | biostudies-literature | 2025 Nov
REPOSITORIES: biostudies-literature